# SDR BSAA200000026

- Difficulty date: September 6, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N702M
- Make and model: Swrngn SA227AC
- Aircraft serial: AC702
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Diode
- Part number: IN4005
- Condition: Failed
- Location: Cvr Relay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN DOOR WARNING LIGHT CAME ON ABOVE 10,000 FEET OR WHEN THE CABIN PRESSURIZATION WAS ABOVE 4.5 PSID.  MAINTENANCE TRACKED TROUBLE TO 4 BAD DIODES IN THE RL-5 AND RL-6 CVR RELAYS.  PART OF THE CVR CIRCUITRY IS SHARED WITH THE DOOR WARNING CIRCUITRY.  THE CVR WAS INSTALLED AS PART OF A MAJOR ALTERATION.  REPLACEMENT OF THE DIODES CORRECTED THE PROBLEM.  (M)
